Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    anaBROLIC's Avatar
    anaBROLIC is offline Only The Strong Survive
    Join Date
    Feb 2004
    Location
    East Coast
    Posts
    4,563

    Test flu or not..?

    My boy had started taking test prop 4 days ago doing ED injections 75mg. every day so far he has been complaining of headaches on top of the painful spots he is injecting into. i am on the same stuff at 100mgs ED and have had no problems. what do you guys think is wrong with him? how should he go about it and should he be taking aspirin or anything to help.

  2. #2
    absolutebob is offline Associate Member
    Join Date
    Dec 2004
    Posts
    310
    I would try lowering to 50mg ed. Just my .02

  3. #3
    Logan13's Avatar
    Logan13 is offline Banned
    Join Date
    Feb 2005
    Location
    USA
    Posts
    6,864

    prop

    where does he inject & does he tense up while injecting? My buddy used to tense his neck up while injecting and always got headaches from doing so. He learned to relax and no longer has the problem. The only spots that have painful for me have been in my thighs, sore for 2 days. Delts and glutes are good to go though. Have him ice the injection site for 15 minutes. I haven't had any headaches, but i do have test flu..feels like a weak cold.
    -Logan13

  4. #4
    TDS
    TDS is offline Associate Member
    Join Date
    Jan 2005
    Posts
    173
    panadol bro

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •